Faculty Publications

Title

Regular systems of inbreeding with mutation

Document Type

Article

Journal/Book/Conference Title

Theoretical Population Biology

Volume

34

Issue

1

First Page

24

Last Page

37

Abstract

Probability of identity by type is studied for regular systems of inbreeding in the presence of mutation. Analytic results are presented for half-sib mating, first cousin mating, and half nth cousin mating under both infinite allele and two allele (back mutation) models. Reasonable rates of mutation do not provide significantly different results from probability of identity by descent in the absence of mutation. Homozygosity is higher under half-sib mating than under first cousin mating, but the expected number of copies of a gene in the population is higher under first cousin mating than under half-sib mating. © 1988.

Original Publication Date

1-1-1988

DOI of published version

10.1016/0040-5809(88)90033-0

Share

COinS